| Model Number |
IO-400 |
| Medical Device Problem Codes |
Overheating of Device (1437); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit came in for system hot.The complaint was confirmed with last error recall register as a "system hot warning".This is possibly caused by the blocked vent on the unit.The unit also produces low oxygen levels due to contaminated zeolite.The psa cycle counts (according to the data log) being high is an indication the zeolite is getting contaminated by moisture.Additionally, broken cannula barb due to high impact, possibly dropped the unit.Top housing and lower housing replaced due cosmetic damage.
Event or Problem Description
It was reported that the patient's device was not operating properly and the cannula barb had broken while at church.The system hot message was noted.As a result, the patient went to the hospital due to the device.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.